MAUDE Adverse Event Report: LEMAITRE AORTIC OCCLUSION CATHETER; LEMAITRE OCCLUSION CATHETER

LEMAITRE AORTIC OCCLUSION CATHETER; LEMAITRE OCCLUSION CATHETER
Catalog Number 2107-81
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for evaluation since this device has been discarded by the user.Hence, we could not conclusively determine the root cause of this incident.Since the lot number of the complaint lemaitre aortic occlusion catheter was not provided, we have reviewed the batch records of all of the lemaitre aortic occlusion catheters that we have sold to this hospital in last two years.Our review of the lot history records for these lots did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from these lots.Pleae note that we have also submitted mfg report# 1220948-2019-00157 related to another lemaitre aortic occlusion catheter malfunction that was also reported to us by the same surgeon during the same case.
 
Event or Problem Description
During pre-use check, when surgeon attempted to inflate the balloon of the lemaitre aortic occlusion catheter to test balloon functionality, he observed the balloon was already punctured.Device was not used for the procedure.This is report 1 of 2.

Brand Name
LEMAITRE AORTIC OCCLUSION CATHETER
Common Device Name
LEMAITRE OCCLUSION CATHETER
MDR Report Key9365844
Report Number1220948-2019-00156
Device Sequence Number16266297
Product Code MJN
UDI-Device Identifier00840663101658
UDI-Public00840663101658
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2107-81
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1